ACTIVE INGREDIENT: This pain relief medication contains acetaminophen 500 mg, a pain reliever/fever reducer which compares to the active ingredient of Extra Strength Tylenol CapletsPAIN RELIEF PILLS: Temporarily relieves minor aches and pains due to the common cold, headache, backache, toothache, muscular aches, and premenstrual and menstrual cramps; also provides minor arthritis pain reliefFEVER REDUCER: Amazon Basic Care Extra Strength Pain Relief is a fast acting-fever reducerEXTRA STRENGTH: Amazon Basic Care Extra Strength Pain Relief provides strong, fast-acting relief of minor aches and pains, and feverEASY-TO-SWALLOW CAPLETS are aspirin, caffeine and gluten free; for adults and children age 12 years and over; the package is child resistantProduct may be manufactured in India or U.S.